MathSciNet Relay Station
MathSciNet bibliographic data
MR1468858 (98f:52007) 52A40 (52A10 53A04)
Lagarias, Jeffrey C.; Richardson, Thomas J. Convexity and the average curvature of plane curves. Geom. Dedicata 67 (1997), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement